Advertisement

Journal of Mathematical Sciences

, Volume 195, Issue 3, pp 288–298 | Cite as

Generic Profit Singularities of One-Parameter Cyclic Processes with Discount

  • A. Davydov
  • T. Shutkina
Article
  • 37 Downloads

Abstract

On the circle for a smooth one-parameter family of controllable cyclic processes with discount, we classify generic singularities of time-average profit as a function of the parameter. The stability of these singularities with respect to small perturbations of generic families is proved.

Keywords

Cyclic Process Double Point Switching Point Switching Function Optimal Motion 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    V. I. Arnold, A. N. Varchenko, and S. M. Gusein-Sade, Singularities of Differentiable Maps, 1, Birkhäuser, Boston (1985).Google Scholar
  2. 2.
    V. I. Arnol’d, “Averaged optimization and phase transition in control dynamical systems,” Funct. Anal. Appl., 36, 1–11 (2002).CrossRefzbMATHGoogle Scholar
  3. 3.
    L. N. Bryzgalova, “Singularities of the maximum of a parametrically dependent function,” Funct. Anal. Appl., 11, 49–51 (1977).MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    L. N. Bryzgalova, “Maximum functions of a family of functions depending on parameters,” Funct. Anal. Appl., 12, 50–51 (1978).MathSciNetzbMATHGoogle Scholar
  5. 5.
    A. A. Davydov, “Singularities of the maximum function over the preimage,” Banach Center Publ., 32, 167–181 (1995).Google Scholar
  6. 6.
    A. A. Davydov, “Generic profit singularities in Arnold’s model of cyclic processes,” Proc. Steklov Inst. Math., 250, 70–84 (2005).Google Scholar
  7. 7.
    A. A Davydov and H. Mena-Matos, “Singularity theory approach to time averaged optimization,” in: Singularities in Geometry and Topology, World Scientific Publ. (2007), pp. 598–628.Google Scholar
  8. 8.
    A. A. Davydov and T. S. Shutkina, “Optimizing a cyclic process with discount with respect to its time average profit,” Russ. Math. Surv., 64, No. 1, 136-138 (2009).MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    A. A. Davydov amd T. S. Shutkina, “Uniqueness of a cycle with discounting that is optimal with respect to the average time profit,” Tr. Inst. Mat., 17, No. 2 (2011).Google Scholar
  10. 10.
    H. Mena-Matos and C. S. Moreira, “Generic singularities of the optimal averaged profit among stationary strategies,” J. Dynam. Control Syst., 13, No. 4, 541–562 (2007).MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    C. S. Moreira, “Singularities of the stationary domain for polydynamical systems,” Control Cyber., 35, No. 4, 881–886 (2006).MathSciNetzbMATHGoogle Scholar
  12. 12.
    C. S. Moreira, “Singularities of optimal averaged profit for stationary strategies”, Portugal. Math., 63, No. 1, 1–10 (2006).MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media New York 2013

Authors and Affiliations

  1. 1.Vladimir State UniversityVladimirRussia

Personalised recommendations